# SDR COMA0060644

- Difficulty date: August 7, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 10,320 hours, 9,836 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG AND STALL FAIL WARNING DURING TAKEOFF.  RESET THE SPC CIRCUIT BREAKERS, SYSTEM TEST SATISFACTORY.  COULD NOT DUPLCIATE.
